has been cited by the following article(s):
|
[1]
|
Odd and even symmetric prime constellations
International Journal of Mathematics and Computer in Engineering,
2024
DOI:10.2478/ijmce-2025-0020
|
|
|
|
|
[2]
|
Distribution and Relation of Primes with Tesla Numbers 3, 6, and 9
Journal of Applied Mathematics and Physics,
2024
DOI:10.4236/jamp.2024.124062
|
|
|
|
|
[3]
|
Erratum to “The Riemann Hypothesis-Millennium Prize Problem” [Advances in Pure Mathematics 6 (2016) 915-920]
Advances in Pure Mathematics,
2016
DOI:10.4236/apm.2016.613077
|
|
|
|
|
[4]
|
The Riemann Hypothesis-Millennium Prize Problem
Advances in Pure Mathematics,
2016
DOI:10.4236/apm.2016.612069
|
|
|
|